MAUDE Adverse Event Report: ABBOTT TENDRIL STS; NO MATCH

ABBOTT TENDRIL STS; NO MATCH
Model Number 2088TC/100
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
During follow-up, sensing noise was observed on the right ventricular (rv) lead.Noise could be reproduced with provocative testing.The patient was stable and will continue to be monitored.There were no adverse consequences.

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22869003
Report Number2017865-2025-98333
Device Sequence Number18463005
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public(01)05414734505031(10)P000055870(17)201231
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number2088TC/100
Device Lot NumberP000055870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown